advertisement
Question
Posted by: Desperate!!! | 2008/10/15

POSTPARTUM DEPRESSION MEDS!!!

Hi, I am a mother of 3 and my baby are now 14 months old. I am still breastfeeding and still using my postpartum depression meds " Aropax" . I am always hungry and have a sweet tooth. I am trying my best to cut down on the sugars and fizzy drinks, but still aren' t losing any weight. Can it be that the anti-depressants can make me hungry also? What must I do, I was never this fat before. Is it easier just to stop the breastfeeding??? I also wants to know how do I stop taking Aropax, because if I forget over weekends it makes me sick.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The antidepressants shouldn't really do this. The only thing to do is a strict diet and exercise program. Discuss with your psychiatrist before stopping Aropax. It should not be stopped suddenly.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement